MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number MOB37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment for an impending rupture of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis, gore® excluder® aaa endoprosthesis gore® dryseal flex introducer sheath and gore® molding & occlusion balloon catheter.After the proximal end of the trunk ipsilateral leg endoprosthesis (gore® excluder® conformable aaa endoprosthesis) was deployed, cannulation of the contralateral gate was attempted via the right access.However, the wire and catheter could not be advanced through the origin of the right common iliac artery.It was reported that the origin of the right common iliac artery was very narrow and tortuous.The trunk ipsilateral leg endoprosthesis was fully deployed and a touch-up was performed.Then, cannulation from the left side to the right common iliac artery was attempted, but it could not be advanced through the right common iliac artery.After several attempts, angiography was performed, revealing that the right common iliac artery was completely occluded.The procedure was converted to an aortouniliac (aui) procedure with a femoral-femoral artery bypass.A contralateral leg endoprosthesis was implanted to extend the ipsilateral leg of the trunk ipsilateral leg endoprosthesis, and an aortic extender endoprosthesis (gore® excluder® conformable aaa endoprosthesis) was implanted to cover the contralateral gate side.The patient tolerated the procedure.It was reported that the right common iliac artery occlusion might have occurred due to factors such as plaque shift during the procedure because the right common iliac artery was patent before the procedure and during intra-procedural angiography.
 
Additional Manufacturer Narrative
Emdr section h6, codes d12, d1002 updated to reflect results of investigation.

Brand Name
GORE® MOLDING & OCCLUSION BALLOON CATHETER
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23861660
Report Number3007284313-2025-04475
Device Sequence Number18466426
Product Code MJN
UDI-Device Identifier00733132639489
UDI-Public(01)00733132639489(17)280721
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMOB37
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale